Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Child suffer from hyper sensitive airways. On levolin but become hyper active and restless. Giving Bicarex and telekast

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
Hi doctor ,
My son suffers from hyper sensitive airways since he was 14 months old .. Inhalers levolin for rescue and flohale for prevention were given .. But i have noticed he becomes hyper active and extremely restless as long as he is taking these inhalers .. Last week I started giving bricarex syrup and telekast l kid tablet .. His symptoms have reduced and his behavior has drastically improved ,.. I have not given him any inhalers .. Can I substitute bricarex for levolin inhaler ?
Posted Wed, 9 Oct 2013 in Asthma and Allergy
Answered by Dr. Rakesh Madhyastha 14 minutes later
Brief Answer:
Clinical co-relation required

Detailed Answer:

Thanks for the query

Inhalers like Levolin are known to cause irritability and tremors as a side effect. Bricarex syrup and Telekast are good substitutes as they too have bronchodilator properties but these drugs are not as effective as Levolin.

So I suggest you see a pulmonologist/chest physician before you switch over to Bricarex and Telekast and see if he is clinically free of wheeze.

I hope I was of help, if you have any further queries please get back to me.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor